Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 686, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Sep 28, 2011, 12:35 AM CDT for Lauderdale County, Mississippi. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2011, 12:35 AM CDT (05:35 UTC)
- Expired
- Sep 28, 2011, 12:58 AM CDT
- In force
- 23 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Lauderdale County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 122 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 5.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2122 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1055 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
122 WUUS54 KJAN 280535 SVRJAN MSC075-280615- /O.NEW.KJAN.SV.W.0686.110928T0535Z-110928T0615Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 1235 AM CDT WED SEP 28 2011 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF MERIDIAN... * UNTIL 115 AM CDT * AT 1236 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR COLLINSVILLE MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SUQUALENA AND MEEHAN BY 1245 AM CDT... NELLIEBURG BY 1250 AM CDT... MERIDIAN BY 105 AM CDT... MARION BY 110 AM CDT... ZERO BY 115 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3250 8855 3227 8858 3231 8891 3257 8891 TIME...MOT...LOC 0536Z 292DEG 20KT 3248 8885 $$ CME
1 follow-up statement
713 WWUS54 KJAN 280558 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1258 AM CDT WED SEP 28 2011 MSC075-280608- /O.CAN.KJAN.SV.W.0686.000000T0000Z-110928T0615Z/ LAUDERDALE MS- 1258 AM CDT WED SEP 28 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LAUDERDALE COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED BELOW SEVERE LIMITS. LAT...LON 3250 8855 3227 8858 3231 8891 3257 8891 TIME...MOT...LOC 0558Z 292DEG 20KT 3239 8874 $$ JA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 10:12 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Sep 27, 10:12 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1012 PM CDT TUE SEP 27 2011 .UPDATE...THIS UPDATE WILL FOCUS ON THUNDERSTORM DEVELOPMENT AND LOW STRATUS/DENSE FOG TO OCCUR THIS EVENING AND OVERNIGHT. ISOLATED SHOWERS AND A FEW THUNDERSTORMS HAVE DEVELOPED AS EXPECTED THIS EVENING AHEAD OF A SLOWLY SAGGING FRONT/CONVERGENT AXIS. COOL FRONT IS ANALYZED NORTH OF THE ARKLAMISS REGION ALONG A EL DORADO ARKANSAS TO MEMPHIS LINE AND ACROSS FAR NORTH MS AT THIS HOUR. THIS FRONT WILL SLOWLY SAG SOUTH ACROSS I-20 CORRIDOR EARLY MORNING HOURS. ELEVATED INSTABILITY PER SPC MESOANALYSIS OF 2000-3000 J/KG OF MUCAPE EXISTS ACROSS CENTRAL AND SOUTHERN AREAS. THIS WILL ALLOW FOR SOME STORMS TO BECOME STRONG AND POSSIBLY SEVERE THROUGH THE LATE EVENING AND EARLY MORNING HOURS. MAIN RISKS WILL BE QUARTER SIZED HAIL AND HEAVY RAINFALL. HOWEVER...WEAKER ISENTROPIC UPGLIDE IN PRESENCE OF WEAKER EFFECTIVE SHEAR COULD KEEP STORMS FROM BECOMING AS ORGANIZED AS THIS MORNING ACTIVITY BECAME. CONCERNING FOG/STRATUS DEVELOPMENT...DECENT CROSS-OVER TEMP/DEWPOINTS WILL ALLOW FOR AREAS OF DENSE FOG TO DEVELOP TONIGHT THROUGH THE EARLY MORNING HOURS ACROSS THE HIGHWAY 82 CORRIDOR AS COOLER/DRIER AIR SLOWLY FILTERS SOUTHWARD. SOME PATCHY GROUND FOG AND STRATUS SHOULD DEVELOP ACROSS CENTRAL AND SOUTHERN AREAS THROUGH THE OVERNIGHT AS SHOWER AND THUNDERSTORM COVERAGE INCREASES. SHOWER/TSTORM ACTIVITY WILL SLOWLY SHIFT SOUTHEAST AS FRONT SAGS SOUTH THROUGH THE DAY WEDNESDAY. AREAS BEHIND THE FRONT COULD EXPERIENCE LOW STATUS/HAZE THROUGH 10AM WEDNESDAY MORNING. UPDATED PRODUCTS ARE OUT AND UPDATED AVIATION IS BELOW. /ALLEN/ && .AVIATION...SHOWERS/TSTORMS WILL CONTINUE ALONG AND JUST NORTH OF THE I-20 CORRIDOR OVER THROUGH THE LATE EVENING. WILL AMEND KJAN/KMEI TAFS TO INCLUDE VCTS. SHOWERS/TSTORMS WILL SHIFT SLOWLY SOUTHEAST THROUGH THE OVERNIGHT TOWARDS KHBG AND WILL LIN CORPORATE VCTS LATER IN THE MORNING HOURS. STRONGER STORMS WILL HAVE TOPS REACHING 40KFT AND TURBULENCE CAN BE EXPECTED IN CLOSE PROXIMITY TO STORMS. NORTH OF THE SHOWERS/TSTORMS...FOG (SOMETIMES DENSE) AND LOW STRATUS WILL BE OCCUR ACROSS HIGHWAY 82 CORRIDOR. LIFR AND IFR CONDITIONS HAVE ALREADY BEEN OBSERVED AND CONDITIONS ARE EXPECTED TO BOUNCE BETWEEN LIFR AND IFR MOST OF THE OVERNIGHT PERIOD. STRATUS IS EXPECTED TO DEVELOP ACROSS SOUTHERN AREAS BEFORE SHOWERS/TSTORMS ARRIVE AND MVFR TO IFR CONDITIONS COULD BE POSSIBLE THROUGH LATE MORNING HOURS. FOG WILL CLEAR BUT HAZY SKIES COULD REMAIN THROUGH 15-16Z WEDNESDAY MORNING. /ALLEN/ && .PREV DISCUSSION... /ISSUED 329 PM CDT TUE SEP 27 2011/ DISCUSSION... TONIGHT THROUGH WEDNESDAY NIGHT... A DEEP CLOSED LOW CENTERED OVER THE GREAT LAKES/OH VALLEY REGION IS KEEPING A SURFACE FRONTAL BOUNDARY ANCHORED OVER THE ARKLAMISS THIS AFTERNOON. AS ADDITIONAL ENERGY ROTATES SOUTH AND EASTWARD AROUND THE CLOSED LOW...EXPECT THAT ANOTHER ROUND OF SHOWERS/TSTMS AND A POTENTIAL ORGANIZED CONVECTIVE SYSTEM WILL ERUPT LATER TONIGHT...MOSTLY LIKELY AFTER 9 OR 10 PM CDT. THE MOST RECENT MODEL SOLUTIONS INDICATE THAT THIS WOULD OCCUR MAINLY SOUTH OF THE INTERSTATE 20 CORRIDOR. MID/UPPER LEVEL WINDS CONTINUE TO BE LARGELY ORIENTED ALONG THE FRONTAL BOUNDARY AND SUPPORTIVE OF TRAINING OF STORMS AND LOCALLY HEAVY RAINFALL SHOULD A CONVECTIVE SYSTEM DEVELOP. IN ADDITION... STEEP MID LEVEL LAPSE RATES WILL SUPPORT SOME HAIL AS HAS BEEN THE CASE THE PAST FEW NIGHTS. MAV MOS POPS SEEM TOO LOW BASED ON WHAT HAS OCCURRED THE PAST COUPLE OF NIGHTS AND HAVE RAISED THEM SOME ACCORDINGLY...PARTICULARLY SOUTH OF INTERSTATE 20. ANY CONVECTIVE PRECIPITATION THAT CAN DEVELOP TONIGHT SHOULD LINGER INTO WEDNESDAY MORNING BEFORE FIZZLING OUT AS DRIER AIR SURGES SOUTHWARD ACROSS THE FORECAST AREA. AS WE GO INTO WEDNESDAY AFTERNOON AND NIGHT...DRY CONDITIONS WITH SEASONABLY MILD TEMPERATURES CAN BE EXPECTED. /EC/ THURSDAY THROUGH TUESDAY... LONG RANGE MODELS AND ENSEMBLES GENERALLY AGREE THAT THE CUT OFF LOW OVER THE UPPER MISSISSIPPI VALLEY WILL BE PICKED UP AND REPLACED BY ANOTHER CLOSED UPPER LOW BRINGING A CONTINUATION OF THE DRY AND SEASONABLY MILD CONDITIONS. HIGHS ON THURSDAY WILL BE IN THE MIDDLE 80S TO LOWER 90S. LOWS FOR EARLY FRIDAY WILL BE IN THE MIDDLE 50S TO LOWER 60S. WE WILL START TO COOL A LITTLE ON FRIDAY WITH THE STRONGER COLD FRONT WITH HIGHS FROM THE UPPER 70S TO THE LOWER 80S. FOR SATURDAY THROUGH TUESDAY...A COOLER AIRMASS AND DRY WEATHER CAN BE EXPECTED THIS WEEKEND INTO EARLY NEXT WEEK. PRECIPITABLE WATER WILL BE AROUND ONE HALF INCH OR LESS IN THIS DRY AIRMASS. HIGHS WILL BE GENERALLY IN THE 70S. WITH LOWS IN THE 40S AND 50S. THE AIRMASS WILL HAVE SOME RECOVERY ON TUESDAY AS THE PRECIPITABLE WATER INCREASES FROM 0.75 TO AROUND 1.3 INCHES. /17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 66 86 58 87 / 40 19 4 5 MERIDIAN 68 87 56 86 / 40 19 4 5 VICKSBURG 67 86 56 87 / 39 16 3 5 HATTIESBURG 66 85 62 88 / 36 39 3 3 NATCHEZ 70 85 60 87 / 48 24 3 3 GREENVILLE 61 84 58 87 / 13 7 2 5 GREENWOOD 60 84 57 87 / 15 6 2 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Sep 27, 2:39 PM CDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 239 PM CDT TUE SEP 27 2011 LAZ015-016-023>026-MSZ043-047>066-072>074-281945- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 239 PM CDT TUE SEP 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MISSISSIPPI AND PORTIONS OF NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND WEDNESDAY STRONG STORMS PRODUCING SMALL HAIL AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE LATER THIS EVENING INTO THE OVERNIGHT HOURS TONIGHT. THIS ACTIVITY IS EXPECTED FOR AREAS ALONG AND SOUTH OF I-20. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. ARZ074-075-LAZ007>009-MSZ018-019-025>042-044>046-281945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER- 239 PM CDT TUE SEP 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI... PORTIONS OF NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 15
In the hours before
Special weather statement, Sep 27, 10:58 PM CDT, 1 hour 37 minutes before
MSZ043-048-049-280455-
RANKIN MS-MADISON MS-HINDS MS-
1058 PM CDT TUE SEP 27 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1058 PM CDT TUE SEP 27 2011
...LINE OF STRONG STORMS HEADING SOUTHEAST INTO THE JACKSON METRO
AREA INCLUDING THE ROSS BARNETT RESERVOIR...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED FROM 9 MILES NORTH OF ANNANDALE
TO 4 MILES NORTHEAST OF BOLTON AT 1056 PM CDT...MOVING SOUTHEAST AT
35 MPH. THESE STORMS WILL BE CROSSING THE MADISON TO JACKSON AREAS
AND THE ROSS BARNETT RESERVOIR BEFORE 1130 PM.
VERY HEAVY RAINS UP TO ONE HALF INCH ALONG WITH FREQUENT CLOUD TO
GROUND LIGHTNING STRIKES ARE ALSO LIKELY WITH THESE STORMS. MOVE
INDOORS TO A PLACE OF SAFETY AND LET THE STORMS PASS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHEASTERN HINDS...SOUTHERN MADISON AND RANKIN COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3257 8979 3233 8974 3205 8974 3234 9053
3269 9012
TIME...MOT...LOC 0356Z 294DEG 29KT 3263 9016 3238 9037
40Special weather statement, Sep 27, 11:10 PM CDT, 1 hour 25 minutes before
MSZ051-052-058-280510- NEWTON MS-LAUDERDALE MS-CLARKE MS- 1110 PM CDT TUE SEP 27 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1110 PM CDT TUE SEP 27 2011 ...LINE OF STRONG STORMS CROSSING MERIDIAN MOVING SOUTHEAST... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES NORTHEAST OF KEWANEE TO 7 MILES WEST OF MEEHAN AT 1110 PM CDT...MOVING SOUTHEAST AT 25 MPH. VERY HEAVY RAINS ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHERN CLARKE...LAUDERDALE AND SOUTHEASTERN NEWTON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3204 8845 3201 8856 3236 8914 3254 8839 TIME...MOT...LOC 0410Z 305DEG 23KT 3247 8837 3233 8895 40
Special weather statement, Sep 27, 11:16 PM CDT, 1 hour 19 minutes before
MSZ044-050-280500- SCOTT MS-LEAKE MS- 1116 PM CDT TUE SEP 27 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1116 PM CDT TUE SEP 27 2011 ...STRONG STORM MOVING SOUTHEAST ACROSS CARTHAGE AREA... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 30 TO 40 MPH WINDS WAS LOCATED 6 MILES SOUTHWEST OF CARTHAGE AT 1115 PM CDT...MOVING SOUTHEAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTHERN LEAKE AND NORTHEASTERN SCOTT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3269 8932 3240 8932 3262 8972 3280 8965 TIME...MOT...LOC 0415Z 301DEG 23KT 3268 8959 40
Special weather statement, Sep 27, 11:33 PM CDT, 1 hour 2 minutes before
MSZ045-046-051-280505-
NEWTON MS-NESHOBA MS-KEMPER MS-
1133 PM CDT TUE SEP 27 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1133 PM CDT TUE SEP 27 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED OVER DIXON AT 1134 PM CDT...MOVING EAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHWESTERN KEMPER...SOUTHERN NESHOBA AND NORTHEASTERN
NEWTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3257 8886 3257 8891 3250 8892 3262 8930
3279 8924 3271 8881
TIME...MOT...LOC 0434Z 286DEG 20KT 3268 8916
JASpecial weather statement, Sep 28, 12:07 AM CDT, 28 minutes before
MSZ051-052-280550- NEWTON MS-LAUDERDALE MS- 1207 AM CDT WED SEP 28 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1207 AM CDT WED SEP 28 2011 ...BROKEN LINE OF STRONG STORMS MOVING SOUTHEAST AGAIN INTO LITTLE ROCK AND DECATUR AREAS... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED FROM 4 MILES NORTHEAST OF LITTLE ROCK TO 3 MILES WEST OF CONEHATTA AT 1206 AM CDT...MOVING SOUTHEAST AT 25 MPH. VERY HEAVY RAINS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO LIKELY WITH THESE STORMS. PEOPLE IN WESTERN LAUDERDALE AND NEWTON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3228 8881 3226 8931 3255 8932 3257 8886 TIME...MOT...LOC 0506Z 318DEG 22KT 3255 8895 3245 8930 40
Special weather statement, Sep 28, 12:34 AM CDT, 1 minute before
MSZ051-052-280600-
NEWTON MS-LAUDERDALE MS-
1234 AM CDT WED SEP 28 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1234 AM CDT WED SEP 28 2011
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 30 TO 40 MPH WINDS WAS LOCATED ACROSS NORTH CENTRAL NEWTON
COUNTY AND ENTERING NORTHWESTERN AND CENTRAL LAUDERDALE COUNTY AT
1232 AM CDT. THE LINE WAS MOVING SOUTHEAST AT 30MPH
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN LAUDERDALE AND NORTHERN NEWTON COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.
LAT...LON 3243 8840 3228 8883 3244 8925 3258 8887
3257 8838
TIME...MOT...LOC 0532Z 270DEG 25KT 3233 8911 3183 8911
JAThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 9:42 PM CDT | Special Weather Statement | JAN | Yazoo | 28 min |
| Sep 27, 9:53 PM CDT | Special Weather Statement | JAN | Newton | 27 min |
| Sep 27, 10:16 PM CDT | Special Weather Statement | JAN | Lauderdale | 29 min |
| Sep 27, 10:22 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 23 min |
| Sep 27, 10:29 PM CDT | Special Weather Statement | JAN | Madison, Yazoo | 41 min |
| Sep 27, 10:39 PM CDT | Special Weather Statement | JAN | Lauderdale | 46 min |
| Sep 27, 10:58 PM CDT | Special Weather Statement | JAN | Madison, Rankin | 57 min |
| Sep 27, 11:10 PM CDT | Special Weather Statement | JAN | Lauderdale | 60 min |
| Sep 27, 11:16 PM CDT | Special Weather Statement | JAN | Leake | 44 min |
| Sep 27, 11:22 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 38 min |
| Sep 27, 11:33 PM CDT | Special Weather Statement | JAN | Neshoba | 32 min |
| Sep 28, 12:03 AM CDT | Dense Fog Advisory | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 24 more | 9 hr |
| Sep 28, 12:07 AM CDT | Special Weather Statement | JAN | Newton | 43 min |
| Sep 28, 12:34 AM CDT | Special Weather Statement | JAN | Lauderdale, Newton | 26 min |
| Sep 28, 5:21 AM CDT | Special Weather Statement | JAN | Adams | 29 min |
| Sep 28, 8:23 AM CDT | Special Weather Statement | JAN | Lamar, Marion | 32 min |
| Sep 28, 1:11 PM CDT | Special Weather Statement | JAN | Forrest | 59 min |
| Sep 28, 1:29 PM CDT | Special Weather Statement | JAN | Marion | 31 min |
| Sep 28, 1:58 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 47 min |
| Sep 28, 2:04 PM CDT | Special Weather Statement | JAN | Forrest | 46 min |
| Sep 28, 2:40 PM CDT | Special Weather Statement | JAN | Forrest | 45 min |
| Sep 28, 2:44 PM CDT | Special Weather Statement | JAN | Adams | 46 min |
| Sep 28, 2:50 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 55 min |
| Sep 28, 3:43 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 47 min |
| Sep 28, 4:38 PM CDT | Special Weather Statement | JAN | Wilkinson | 32 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.